Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding in vaginal discharge, pink colored blood, sexually active. History of regular cycles. Ovulation bleeding?

A few days ago I noticed a line of blood in clear vaginal discharge (only once). Today I am having a little bit of pinkish colored discharge only when I wipe. I am sexually active and my last period was June 10th - 14th. Could this simply be ovulation bleeding? I have never had that before and I am usually VERY regular in my cylces, which are usually 32 - 34 days long.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Blood tinged vaginal discharged should not be ignored as ovulation bleeding. It must be investigated. It can be due to vaginal or cervical infections or premalignant lesions of cervix or vagina which must be treated. Ovulation bleeding occurs midcycle. so if your bleeding is occurring midcycle, get a check up done. when all pathological causes are ruled out you can be sure its ovulation bleeding.
Answered: Sat, 30 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor